MathSciNet Relay Station
MathSciNet bibliographic data
MR1106176 (93c:13014) 13F05 (13A05 13F15 13G05)
Anderson, D. D.; Anderson, David F.; Chapman, Scott T.; Smith, William W. Rational elasticity of factorizations in Krull domains. Proc. Amer. Math. Soc. 117 (1993), no. 1, 37–43.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement